Alert archive / California / Small Craft Advisories in 2021
Small Craft Advisory 94, NWS Los Angeles, CA
NWS Los Angeles, CA issued this small craft advisory at Jul 11, 2021, 2:51 AM PDT. It took effect at Jul 11, 2021, 3:00 PM PDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Jul 11, 2021, 2:51 AM PDT (09:51 UTC)
- In effect from
- Jul 11, 2021, 3:00 PM PDT
- Expired
- Jul 13, 2021, 3:00 AM PDT
- In force
- 36 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted.
980 WHUS76 KLOX 110951 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 251 AM PDT Sun Jul 11 2021 PZZ670-111800- /O.CAN.KLOX.SC.Y.0093.000000T0000Z-210711T1000Z/ /O.NEW.KLOX.SC.Y.0094.210711T2200Z-210713T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 251 AM PDT Sun Jul 11 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT TUESDAY... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...From 3 PM this afternoon to 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ673-111800- /O.NEW.KLOX.SC.Y.0094.210711T2200Z-210713T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 251 AM PDT Sun Jul 11 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT TUESDAY... * WHAT...Hazardous sea conditions. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...From 3 PM this afternoon to 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ645-111800- /O.NEW.KLOX.SC.Y.0094.210711T2200Z-210712T0400Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 251 AM PDT Sun Jul 11 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...From 3 PM this afternoon to 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
8 follow-up statements
751 WHUS76 KLOX 111755 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 1055 AM PDT Sun Jul 11 2021 PZZ670-673-120200- /O.CON.KLOX.SC.Y.0094.210711T2200Z-210713T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 1055 AM PDT Sun Jul 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT TUESDAY... * WHAT...Hazardous sea conditions. * WHERE...Waters from Point Piedras Blancas to Point Sal from 10 to 60 NM and Pt. Sal to Santa Cruz Island and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...From 3 PM this afternoon to 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Check conditions prior to leaving safe harbor. && $$ PZZ645-120200- /O.CON.KLOX.SC.Y.0094.210711T2200Z-210712T0400Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 1055 AM PDT Sun Jul 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...From 3 PM this afternoon to 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Check conditions prior to leaving safe harbor. && $$ Kj
505 WHUS76 KLOX 112148 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 248 PM PDT Sun Jul 11 2021 PZZ670-673-120600- /O.CON.KLOX.SC.Y.0094.210711T2200Z-210713T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 248 PM PDT Sun Jul 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WHAT...Hazardous sea conditions. * WHERE...Waters from Point Piedras Blancas to Point Sal from 10 to 60 NM and Pt. Sal to Santa Cruz Island and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...Until 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Check conditions prior to leaving safe harbor. && $$ PZZ645-120400- /O.CON.KLOX.SC.Y.0094.210711T2200Z-210712T0400Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 248 PM PDT Sun Jul 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Check conditions prior to leaving safe harbor. && $$ Kj
353 WHUS76 KLOX 120427 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 927 PM PDT Sun Jul 11 2021 PZZ645-120530- /O.EXP.KLOX.SC.Y.0094.000000T0000Z-210712T0400Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 927 PM PDT Sun Jul 11 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... Hazardous conditions have diminished and no longer meet the criteria for a Small Craft Advisory. However, the wind will remain elevated today and mariners are cautioned to check conditions prior to leaving safe harbor. $$ PZZ670-673-121230- /O.CON.KLOX.SC.Y.0094.000000T0000Z-210713T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 927 PM PDT Sun Jul 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WHAT...Hazardous sea conditions. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands and Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Check conditions prior to leaving safe harbor. && $$ Kj
406 WHUS76 KLOX 120903 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 203 AM PDT Mon Jul 12 2021 PZZ676-121715- /O.EXB.KLOX.SC.Y.0094.210712T2200Z-210713T1000Z/ Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 203 AM PDT Mon Jul 12 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT TUESDAY... * WHAT...Hazardous sea conditions. * WHERE...Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands. * WHEN...From 3 PM this afternoon to 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ645-121715- /O.EXB.KLOX.SC.Y.0094.210712T2200Z-210713T0400Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 203 AM PDT Mon Jul 12 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...From 3 PM this afternoon to 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ670-673-121715- /O.CON.KLOX.SC.Y.0094.000000T0000Z-210713T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 203 AM PDT Mon Jul 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WHAT...Hazardous sea conditions. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands and Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Check conditions prior to leaving safe harbor. && $$
538 WHUS76 KLOX 121544 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 844 AM PDT Mon Jul 12 2021 PZZ670-673-122345- /O.CON.KLOX.SC.Y.0094.000000T0000Z-210713T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 844 AM PDT Mon Jul 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WHAT...Hazardous sea conditions. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands and Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ676-122345- /O.CON.KLOX.SC.Y.0094.210712T2200Z-210713T1000Z/ Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 844 AM PDT Mon Jul 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT TUESDAY... * WHAT...Hazardous sea conditions. * WHERE...Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands. * WHEN...From 3 PM this afternoon to 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ645-122345- /O.CON.KLOX.SC.Y.0094.210712T2200Z-210713T0400Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 844 AM PDT Mon Jul 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...From 3 PM this afternoon to 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
373 WHUS76 KLOX 122100 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 200 PM PDT Mon Jul 12 2021 PZZ676-122200- /O.CAN.KLOX.SC.Y.0094.210712T2200Z-210713T1000Z/ Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 200 PM PDT Mon Jul 12 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds are no longer expected to reach Small Craft Advisory levels through this evening. As a result, the Small Craft Advisory has been cancelled. $$ PZZ670-673-130500- /O.CON.KLOX.SC.Y.0094.000000T0000Z-210713T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 200 PM PDT Mon Jul 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WHAT...Hazardous sea conditions. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands and Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ645-130400- /O.CON.KLOX.SC.Y.0094.210712T2200Z-210713T0400Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 200 PM PDT Mon Jul 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
990 WHUS76 KLOX 130331 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 831 PM PDT Mon Jul 12 2021 PZZ645-130445- /O.EXP.KLOX.SC.Y.0094.000000T0000Z-210713T0400Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 831 PM PDT Mon Jul 12 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... Conditions have diminished below advisory levels. $$ PZZ670-673-131000- /O.CON.KLOX.SC.Y.0094.000000T0000Z-210713T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 831 PM PDT Mon Jul 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WHAT...Hazardous sea conditions. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands and Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
752 WHUS76 KLOX 130959 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 259 AM PDT Tue Jul 13 2021 PZZ670-673-131100- /O.EXP.KLOX.SC.Y.0094.000000T0000Z-210713T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 259 AM PDT Tue Jul 13 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... Small Craft Advisory has been allowed to expire. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 11, 2:06 AM PDT, 45 minutes earlier.
Area forecast discussion, Jul 11, 2:06 AM PDT, 45 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
206 AM PDT Sun Jul 11 2021
.SYNOPSIS...10/613 PM.
Strong high pressure will continue to bring much warmer than
normal conditions everywhere through Monday, with a high heat
illness risk over the mountains and interior valleys. A cooling
trend is expected Tuesday through late week bringing temperatures
down to near normal. Overnight and morning low clouds will be
confined to the coastal plains through at least Monday.
&&
.SHORT TERM (TDY-TUE)...10/847 PM.
***UPDATE***
Forecast updated to increase temperatures some for the next 24
hours, and increase some high clouds with a small chance of
bringing a shower or thunderstorm.
A strong upper level high, centered over southern Nevada,
continued to dominate the weather over the southwest US. High
temperatures over the mountains and interior valleys came in a
little higher than expected today, and with little change for
tomorrow, went ahead and warmed things up a little more. Records
were set today at Lancaster, Palmdale, Sandberg, and Paso Robles,
and they all seem likely to fall again tomorrow. Along with warmer
than usual night temperatures, the Excessive Heat Warning and Heat
Advisory mix look good to remain in play through Sunday or Monday.
The cooling trend for the Monday through Wednesday period still
looks on track to bring some needed relief. Meanwhile, over the
coasts and coastal valleys, temperatures will remain around 5
degrees above normal thanks to the still present albeit shallow
marine layer. Low clouds and fog over the coastal plains will be
common again by Sunday morning, resulting in some poor
visibilities with dense fog, especially over San Luis Obispo and
Santa Barbara Counties. Some gusty northerly winds are expected in
the mountains as well tonight, but nothing near Wind Advisory
levels.
Clouds and convection remain the big question mark over the next
24 hours. Thunderstorms are still firing off in abundance over
central Arizona, and the upper level pattern will bring some of
that moisture into our area on Sunday. There will likely be some
high-level clouds as a result, but unsure if it will be more
partly cloudy or mostly cloudy. There is some instability as well,
just like there was today with no activity. There could however be
some disturbances in the flow to kick off a shower or
thunderstorm, something that was not present today. The chances
of such happening is rather small, more in the 10 percent area. If
something does form however, it could happen just about anywhere,
although the best chances are over the traditions San Gabriel
Mountains and Antelope Valley. Will have to keep and eye on it as
the moisture makes its way tonight.
***From Previous Discussion***
The upper high will remain fairly stagnant in position on Monday
but it is expected to weaken a bit, down to "only" about 596 dam.
As a result, temperatures will begin their gradual decline on
Monday but the interior heat will still exceed 105. Excessive Heat
Warnings for the Antelope Valley and interior SLO County as well
as Heat Advisories for the LA/VTA/SBA mountains will remain in
effect through Monday evening. The Santa Clarita Valley Heat
Advisory will expire Sunday evening.
Tuesday will bring slight weakening of the high, and a day very
much like Monday.
Moderate to strong onshore flow is expected to continue each day
which will limit the warming for the coast and coastal valleys.
Valleys will be quite warm through the weekend, with highs in the
90s and some of the hottest spots (i.e., Woodland Hills) likely
exceeding the 100 mark. Coastal areas will feel a nice cool breeze
each day with highs ranging from 75 to 85 depending on distance
from the beaches. The onshore flow will generate breezy SW to W
winds across the interior, but not expecting anything advisory
level. There is the potential for breezy to gusty sundowner winds
on Monday night with the strongest winds remaining across the
western portion from Gaviota to Refugio.
The marine layer will remain quite shallow through Monday
before gradually deepening next week. This will limit any stratus
development to immediate coastal areas. However, based on the
strength of the upper high and subsequently the inversion, would
not be surprised if low clouds do not form or are patchy like
today.
.LONG TERM (WED-SAT)...10/116 PM.
On Wednesday the upper high is expected to drift a little more to
the southwest and continue weakening through the rest of the
week. By Friday the region will be under broad ridging, and remain
that way on Saturday. At the surface, strong onshore flow to the
north and east will continue through the extended period. These
combined will bring a gradual cooling trend through the week, most
pronounced over the interior. There will be 3 to 5 degrees of
cooling on Wednesday before leveling off by Thursday and Friday.
This will bring temperatures to near normal across the board. The
strong onshore flow will continue bringing breezy SW to W winds
across the interior as well.
The marine layer will gradually deepen each night as the high
weakens, but it doesn't really weaken that much. Early in the
week low clouds will likely continue to be confined to coastal
areas, but as the week progresses the inland extent will increase
and it could penetrate into the lower coastal valleys by late
week.
&&
.AVIATION...11/0601Z.
At 0521Z at KLAX, the marine layer was 800 feet deep. The top of
the inversion was around 5000 feet with a temperature of 30 C.
High confidence in valley and desert TAFs. Moderate confidence in
coastal TAFs. Timing of arrival of low clouds may be off by +/- 90
minutes. There is a 40% chance of LIFR conditions at KOXR and KCMA
after 10Z.
KLAX...Moderate confidence in TAF. Cigs could arrive as early as
08Z. Moderate confidence of ceiling heights in the 006-009 range.
Good confidence that an east wind component will be 6 kt or less.
KBUR...High confidence in CAVU TAF.
&&
.MARINE...11/205 AM.
Outer Waters...A Small Craft Advisory (SCA) will be in effect for
the two northern zones PZZ670-673 starting at 3 PM today, but
could be delayed a couple of hours into zone 673. NW winds will
increase to 25 knots for areas W of the Channel Islands and to the
north. These conditions will continue through late Monday night
into early Thursday morning. Areas NW of San Nicolas Island in
PZZ676 will meet SCA thresholds by late Monday afternoon through
the same time of late Monday night. There is a 30% chance that SCA
wind gusts could occur this evening.
Inner Waters N of Point Sal...There is a SCA going into effect
late this afternoon through this evening. There is a 30% chance
that the SCA could continue through the overnight hours with gusts
to 25 kt. There is a 50% chance that similar conditions will
prevail for late Monday afternoon into the evening hours.
Otherwise winds should remain below SCA thresholds through Wed.
Inner Waters S of Point Conception...
Southeast winds will likely form each morning off the Los Angeles
and Orange County coasts through mid-week, with local enhancements
through the passages causing short period seas and hazardous
boating conditions. Except for local NW wind gusts across the NW
portion of the Santa Barbara Channel late Monday afternoon through
early evening, seas will remain below SCA thresholds.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Excessive Heat Warning in effect until 9 PM PDT Monday for
zones 37-38-51-59. (See LAXNPWLOX).
Heat Advisory in effect until 9 PM PDT Monday for zones
52>54. (See LAXNPWLOX).
Heat Advisory in effect until 9 PM PDT this evening for zone
88. (See LAXNPWLOX).
PZ...Small Craft Advisory in effect from 3 PM this afternoon to 9
PM PDT this evening for zone 645. (See LAXMWWLOX).
Small Craft Advisory in effect from 3 PM this afternoon to 3
AM PDT Tuesday for zones 670-673. (See LAXMWWLOX).
&&
.HAZARD POTENTIAL OUTLOOK (TUE-SAT).
No significant hazards expected.
&&
PUBLIC...jld/Kittell
AVIATION...Stewart
MARINE...CK
SYNOPSIS...RK
weather.gov/losangelesThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 6:26 PM PDT | Small Craft Advisory | LOX | 8 hr |
Nearby
Small Craft Advisories in California, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.